- -

Radicals in the class of compact right topological rings

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Radicals in the class of compact right topological rings

Show full item record

Ursul, M.; Tripe, A. (2014). Radicals in the class of compact right topological rings. Applied General Topology. 15(2):229-233. doi:http://dx.doi.org/10.4995/agt.2014.2230.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/43630

Files in this item

Item Metadata

Title: Radicals in the class of compact right topological rings
Author: Ursul, Mihail Tripe, Adela
Issued date:
Abstract:
[EN] We construct in this article three radicals in the class of compact right topological rings. We prove also that a simple left Noetherian compact right topological ring is finite.
Subjects: Right topological ring , Radical , Left Noetherian topological ring
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2014.2230
Publisher:
Editorial Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2014.2230
Type: Artículo

References

M. Cioban, P. Soltan and C. Gaindric, Academician Vladimi Arnautov - 70th anniversary, Bul. Acad. Stiinte Repub. Mold., 3 (61) (2009), 118-124.

Halmos, P. R. (1944). Comment on the real line. Bulletin of the American Mathematical Society, 50(12), 877-879. doi:10.1090/s0002-9904-1944-08255-4

Hindman, N., Pym, J., & Strauss, D. (2003). Multiplications in additive compactifications of N and Z. Topology and its Applications, 131(2), 149-176. doi:10.1016/s0166-8641(02)00298-5 [+]
M. Cioban, P. Soltan and C. Gaindric, Academician Vladimi Arnautov - 70th anniversary, Bul. Acad. Stiinte Repub. Mold., 3 (61) (2009), 118-124.

Halmos, P. R. (1944). Comment on the real line. Bulletin of the American Mathematical Society, 50(12), 877-879. doi:10.1090/s0002-9904-1944-08255-4

Hindman, N., Pym, J., & Strauss, D. (2003). Multiplications in additive compactifications of N and Z. Topology and its Applications, 131(2), 149-176. doi:10.1016/s0166-8641(02)00298-5

Maldfeld, G. (1957). Papyrus Bodmer Ii = Joh Kap. 1-14. Novum Testamentum, 1(1), 153-155. doi:10.1163/156853685x00625

Leptin, H. (1955). Linear kompakte Moduln und Ringe. Mathematische Zeitschrift, 62(1), 241-267. doi:10.1007/bf01180634

M. I. Ursul, Compact left topological rings, Scripta Scientarum Mathematicarum 1 (1997), 257-270.

Zelinsky, D. (1954). Raising idempotents. Duke Mathematical Journal, 21(2), 315-322. doi:10.1215/s0012-7094-54-02130-4

[-]

This item appears in the following Collection(s)

Show full item record